# SDR SWAA2021112439745

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON UPPER LATERAL FLOOR SUPPORT @ BS 947; LBL 50; WS 208 / REMOVED CORROSION ON UPPER FLOOR SUPPORT STA 947 LBL 50 ORIGINAL THICKNESS .225' REMAINING .153' LOSS OF .072' FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1 REMOVED AND REPLACED SUPPORT IAW DWG 147A5650 REV A P/N 147A5660-21 A TAG WN6764
